# SDR SWAA2022021058043

- Difficulty date: January 4, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **CORROSION** AFT CARGO COMPARTMENT BILGE AREA; FLOOR SUPPORT STRUCTURE AT RBL-14 BETWEEN STA-727A AND STA-727B; SPOTS OF CORROSION AND RIVETS (2 EACH) MISSING. DOT#208-171 ; / [01] REMOVED FASTENERS ON AFT CARGO COMP. BILGE AREA; FLOOR SUPPORT STRUCTURE WEB; AT RBL-14; BETWEEN STA: 727A AND 727B; PER REF. B737 SRM 51-40-02-0G-0; [15] INSTALLED NEW INTERCOSTAL WEB ;AFT CARGO BETWEEN STA. 727A; AND 727B; RBL 14 PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 146A7505; [16] REMOVED AND REPLACED DAMAGE INTERCOSTAL WEB ;AFT CARGO BETWEEN STA 727A AND 727B ; RBL 14 PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 146A7505; [17] VERIFIED STEP 15 AND 16.
